Journal of Symplectic Geometry

Volume 12 (2014)

Number 3

Generalized reduction and pure spinors

Pages: 435 – 471



T. Drummond (Instituto de Matemática, Universidade Federal do Rio de Janeiro, Rio de Janeiro, Brazil)


We study reduction of Dirac structures as developed by H. Bursztyn et al. from the point of view of pure spinors. We describe explicitly the pure spinor line bundle of the reduced Dirac structure. We also obtain results on reduction of generalized Calabi-Yau structures.

Full Text (PDF format)